MathSciNet Relay Station
MathSciNet bibliographic data
MR2119759 68P05 (05C85 60C05)
Steiner, Wolfgang The distribution of $m$-ary search trees generated by van der Corput sequences. Discrete Math. Theor. Comput. Sci. 6 (2004), no. 2, 409–423 (electronic).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement